Some tripled coincidence point theorems for almost generalized contractions in ordered metric spaces
No Thumbnail Available
Date
2013
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we prove tripled coincidence and common fixed point theorems for F : X × X × X → X and g : X → X satisfying almost generalized contractions in partially orderedmetric spaces. The presented results generalize the theoremof Berinde and Borcut [Tripled fixed point theorems for contractive typemappings in partially orderedmetric spaces, Nonlinear Anal. 74 (15) (2011) 4889-4897]. Also, some examples are presented.
Description
Keywords
Almost generalized contractions, Metric spaces, Ordered sets, Tripled coincidence point, Tripled common fixed point
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Tamkang Journal of Mathematics
Volume
44
Issue
3
Start Page
233
End Page
251